Lemsip Max All in One Wild Berry and Hot Orange 8 Sachets

Lemsip Max All in One Wild Berry and Hot Orange 8 Sachets
This product is limited to 2 per customer
£6.49
Lemsip Max All in One Wild Berry and Hot Orange 8 Sachets

Lemsip Max All in One Wild Berry and Hot Orange 8 Sachets
Product Code: MHS5000158070899

Product Description

Powder for Oral Solution Phenylephrine Hydrochloride, Paracetamol, Guaifenesin For the symptomatic relief of colds and flu including chesty coughs Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, f... Read more

Availability: In Stock
 
Product Description

Product Description

Powder for Oral Solution Phenylephrine Hydrochloride, Paracetamol, Guaifenesin For the symptomatic relief of colds and flu including chesty coughs Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked or runny nose Ingredients (per sachet): Guaifenesin 200mg, Action: Expectorant, Relief of... Chesty Cough For fever, head & body aches, blocked nose, sore throat and chesty cough Directions: How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How to use

How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice. Max Temp °C: 25 Do not store above 25°C. Store in the original package. Do not exceed the stated dose. Warnings Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of the reach and sight of children. If symptoms persist consult your doctor. Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days. Consult your pharmacist or doctor before taking if: You are pregnant or breastfeeding.

Ingredients

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg
Also includes Aspartame (E951), Sucrose and Sodium (see leaflet for further information)

Customer Reviews

Write a review

Your Name:
Captcha code :
Rating:
Bad          Good
Your Review:

Note: HTML is not translated!
 


© 2016 My Health Shop Ltd. All Rights Reserved. myhealthshop.co.uk is a trading name of My Health Shop Limited. Registered office: Leeds LS12 6LN.Registered in England: company number 9190950